Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 11, 2014, 3:01 PM CDT. It took effect at Mar 12, 2014, 10:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 3:01 PM CDT (20:01 UTC)
- In effect from
- Mar 12, 2014, 10:00 AM CDT
- Expired
- Mar 13, 2014, 1:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
083 WHUS74 KMOB 112001 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 301 PM CDT TUE MAR 11 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING LEADING TO A STRONG OFFSHORE FLOW LATE WEDNESDAY THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE WILL ALSO BE POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY WEDNESDAY NIGHT. GMZ630>635-650-655-670-675-120600- /O.NEW.KMOB.SC.Y.0019.140312T1800Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 301 PM CDT TUE MAR 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY. * WINDS: NORTHERLY WINDS AT 20 TO 25 KNOTS WITH OCCASIONAL GUSTS UP TO 35 KNOTS. * SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 6 FEET OUT TO 20 NM. INLAND BAYS AND SOUND BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
291 WHUS74 KMOB 120344 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1044 PM CDT TUE MAR 11 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING LEADING TO A STRONG OFFSHORE FLOW LATE WEDNESDAY THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE WILL ALSO BE POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY WEDNESDAY NIGHT. GMZ630>635-650-655-670-675-121200- /O.CON.KMOB.SC.Y.0019.140312T1800Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1044 PM CDT TUE MAR 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: BUILDING TO 8 TO 11 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 8 FEET OUT TO 20 NM. INLAND BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
016 WHUS74 KMOB 120945 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 445 AM CDT WED MAR 12 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA THIS AFTERNOON AND EVENING LEADING TO A STRONG OFFSHORE FLOW LATE WEDNESDAY THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE WILL ALSO BE POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY TONIGHT. GMZ630>635-650-655-670-675-121900- /O.EXT.KMOB.SC.Y.0019.140312T1500Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 445 AM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: BUILDING TO 8 TO 11 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 8 FEET OUT TO 20 NM. INLAND BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
388 WHUS74 KMOB 121857 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 157 PM CDT WED MAR 12 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT DEVELOPING THIS AFTERNOON WILL CONTINUE THROUGH MIDDAY THURSDAY... .A STRONG COLD FRONT MOVING ACROSS THE MARINE AREA THIS AFTERNOON WILL BRING A STRONG OFFSHORE FLOW TO THE MARINE AREA THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE LIKELY...ESPECIALLY OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY TONIGHT. GMZ650-655-670-675-130400- /O.EXT.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 157 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 7 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-130400- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 157 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * WAVES: BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
505 WHUS74 KMOB 130354 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1054 PM CDT WED MAR 12 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDDAY THURSDAY... .STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE LIKELY TONIGHT...ESPECIALLY OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY. GMZ650-655-670-675-131200- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1054 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: NORTH 23 TO 28 KNOTS WITH GUSTS NEAR GALE FORCE POSSIBLE. * SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 7 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-131200- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1054 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS POSSIBLE. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS74 KMOB 131245 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 745 AM CDT THU MAR 13 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDDAY... .STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY. GMZ650-655-670-675-131800- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 745 AM CDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE POSSIBLE. * SEAS: BUILDING TO 4 TO 6 FEET FROM 20 TO 60 NM OFFSHORE AND 6 TO 8 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-131500- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 745 AM CDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS POSSIBLE. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHUS74 KMOB 131548 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1048 AM CDT THU MAR 13 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH NOON TODAY... .STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH NOON TODAY. GMZ650-655-670-675-131800- /O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1048 AM CDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS: BUILDING TO 2 TO 4 FEET FROM 20 TO 60 NM OFFSHORE AND 5 TO 7 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 12:25 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 11, 12:25 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CDT TUE MAR 11 2014 .AVIATION...[18Z ISSUANCE]...MVFR TO IFR CONDITIONS THROUGH 12.06Z FOLLOWED BY IFR TO LIFR CONDITIONS THROUGH 12.15Z FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 12.18Z. A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL MOVE ACROSS ALL TERMINAL SITES LATER THIS AFTERNOON CONTINUING THROUGH ABOUT MIDNIGHT TONIGHT FOLLOWED BY LOWER CEILINGS...FOG AND LIGHT RAIN OR DRIZZLE THROUGH MID MORNING WED THEN CLEARING FROM WEST TO EAST LATE WED MORNING THROUGH WED AFTERNOON. WINDS WILL BE SOUTHEAST AT 6 TO 8 KT THIS AFTERNOON SHIFTING SOUTH THEN SOUTHWEST THIS EVENING THEN WEST AT 10 TO 15 KNOTS THROUGH ABOUT MIDDAY THEN SHIFT NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WED AFTERNOON. 32/EE && .SHORT TERM (TODAY AND TONIGHT)...UPPER LOW OVER NORTHERN MEXICO HAS FINALLY OPENED UP AND IS EJECTING EASTWARD ACROSS SOUTHERN TEXAS. DOWNSTREAM OF THIS SHORTWAVE...IR IMAGERY INDICATES EXPANDING AND COOLING CLOUD TOP ACROSS THE WESTERN GULF WITH A FEW LIGHTNING STRIKES OVER THE GULF. THIS SYSTEM WILL CONTINUE EASTWARD AND MOVE ACROSS THE GULF COAST THROUGH TONIGHT...BRINGING INCREASING CLOUDS AND RAIN CHANCES FROM WEST TO EAST THROUGH THE MORNING HOURS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE RAPIDLY TO THE WEST THROUGH THE MORNING HOURS AND SPREAD INTO SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BETWEEN 10 AM AND NOON...MOVING EASTWARD THROUGH THE AFTERNOON HOURS. A FEW THUNDERSTORMS ARE POSSIBLE ESPECIALLY NEAR THE COAST AND OFFSHORE BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. PRECIPITATION TOTALS WILL RANGE FROM A HALF AN INCH ACROSS NORTHERN AREAS TO AROUND AN INCH NEAR THE COAST. ISOLATED HIGHER TOTALS ARE POSSIBLE ESPECIALLY NEAR THE COAST. THE SHORTWAVE WILL WEAKEN AND MOVE EAST OF THE AREA TONIGHT WITH RAIN MOVING OUT OF THE AREA LATE TONIGHT. HIGHS WILL BE COOLER THAN THOSE ON MONDAY DUE TO THE CLOUDS AND RAIN WITH UPPER 60S AND LOW 70S EXPECTED. LOWS TONIGHT WILL REMAIN MILD...IN THE MID/UPPER 50S. /13 FOR WEDNESDAY THROUGH THURSDAY NIGHT...THE AXIS OF A LONGWAVE TROF SWINGS ACROSS MOST OF THE EASTERN STATES WEDNESDAY THROUGH WEDNESDAY NIGHT WITH BROAD UPPER RIDGING THEN BUILDING INTO THE REGION THROUGH THURSDAY NIGHT. A STRONG SURFACE LOW MOVES ACROSS THE NORTHEAST STATES ON WEDNESDAY AND BRINGS A STRONG COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY MORNING AND WILL HAVE SLIGHT CHANCE POPS IN THE MORNING THEN DRY FOR THE AFTERNOON. WEDNESDAY WILL BE BREEZY BUT IS EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA. A SURFACE HIGH BUILDS INTO THE FORECAST AREA THROUGH THURSDAY IN THE WAKE OF THE FRONT...THEN SHIFTS EAST OF THE AREA THURSDAY NIGHT ALLOWING FOR A LIGHT RETURN FLOW TO ENSUE. DRY CONDITIONS FOLLOW THROUGH THURSDAY NIGHT. TEMPERATURES WILL BE NEAR SEASONABLE VALUES FOR MUCH OF THE AREA ON WEDNESDAY THEN MUCH COOLER WEDNESDAY NIGHT IN THE WAKE OF THE FRONT WITH LOWS IN THE LOWER TO MID THIRTIES. HIGHS ON THURSDAY WILL BE ABOUT TEN DEGREES BELOW NORMAL...NEAR SIXTY. LOWS THURSDAY NIGHT WILL RANGE FROM THE LOWER THIRTIES OVER INLAND AREAS TO UPPER THIRTIES CLOSER TO THE COAST. /29 .LONG TERM (FRIDAY THROUGH MONDAY)...BROAD UPPER RIDGING OVER THE REGION MOVES OFF TO THE EAST AS A SHORTWAVE TROF ADVANCES FROM THE SOUTHWEST STATES ON FRIDAY. THERE IS UNCERTAINTY AS TO HOW QUICKLY THE SHORTWAVE TROF CONTINUES EASTWARD AND IF THE SYSTEM MAINTAINS STRENGTH OR BREAKS DOWN INTO A SERIES OF LESSER SHORTWAVES. WHAT IS MORE CERTAIN IS THAT A LONGWAVE TROF DEVELOPS OVER THE CENTRAL STATES MEANWHILE ON SATURDAY AND STRENGTHENS WHILE ADVANCING EASTWARD ACROSS THE EASTERN STATES THROUGH MONDAY. AN UPPER LOW IS EXPECTED TO FORM IN THE BASE OF THE UPPER TROF...AND WHILE CONFIDENCE IN THE MOVEMENT AND STRENGTH OF THIS FEATURE IS LOWER...EXPECT THE UPPER LOW TO MOVE TO NEAR THE NORTHWESTERN GULF ON MONDAY. DEPENDING ON THE STRENGTH AND MOVEMENT OF THE SHORTWAVE TROF...A COLD FRONT IS EXPECTED TO MOVE THROUGH THE FORECAST AREA SATURDAY INTO SUNDAY. A SURFACE RIDGE BUILDS INTO THE REGION IN THE WAKE OF THE FRONT THROUGH MONDAY ALTHOUGH THERE COULD BE SURFACE LOW DEVELOPMENT OVER THE WESTERN GULF DEPENDING ON THE EVOLUTION OF THE UPPER LOW. CONSIDERING THE PATTERN AND UNCERTAINTIES...WILL CONTINUE WITH A DRY FORECAST ON FRIDAY THEN CHANCE POPS RETURN TO THE AREA FRIDAY NIGHT INTO SATURDAY...THEN SLIGHT CHANCE POPS FOLLOW FOR THE REMAINDER OF THE PERIOD UNTIL CONFIDENCE IMPROVES. TEMPERATURES TREND TO SLIGHTLY ABOVE SEASONABLE BY SATURDAY THEN TREND TO SLIGHTLY BELOW SEASONABLE BY MONDAY. /29 && .AVIATION (12Z ISSUANCE)...CLOUDS WILL INCREASE AND CIGS WILL LOWER THROUGH THE MORNING. RAIN IS EXPECTED TO SPREAD ACROSS THE TERMINALS AFTER 11.15Z. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH HEAVY RAINFALL. IFR CIGS AND MVFR TO IFR VISIBILITY RESTRICTIONS WILL BE POSSIBLE THROUGH EARLY EVENING. RAIN WILL END FROM WEST TO EAST DURING THE LATE EVENING WITH DENSE FOG DEVELOPING LATE. /13 && .MARINE...HIGH PRESSURE OVER THE NORTHEASTERN GULF WILL MOVE EASTWARD THROUGH MID WEEK AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SOUTHERLY WINDS AND SEAS WILL INCREASE AHEAD OF THE FRONT THROUGH TONIGHT. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON WEDNESDAY WITH A STRONG OFFSHORE FLOW IN ITS WAKE LATE WEDNESDAY THROUGH THURSDAY AFTERNOON. SMALL CRAFT ADVISORIES WILL BE LIKELY IN THE WAKE OF THE FRONT. SOUTHERLY FLOW RETURNS LATE IN THE WEEK AS HIGH PRESSURE MOVES EAST OF THE AREA. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 59 70 34 60 / 80 40 20 05 05 PENSACOLA 67 62 72 37 59 / 80 60 20 05 00 DESTIN 66 63 71 40 58 / 70 70 20 05 00 EVERGREEN 74 59 69 33 59 / 70 60 20 05 00 WAYNESBORO 73 57 65 31 59 / 80 40 20 05 05 CAMDEN 77 59 65 32 58 / 70 60 20 00 00 CRESTVIEW 72 59 73 35 61 / 70 60 20 05 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 11, 2:55 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 255 PM CDT TUE MAR 11 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 255 PM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF LOW PRESSURE WILL BRING NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA THROUGH TONIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED. PATCHY DENSE FOG WILL DEVELOP EARLY WEDNESDAY MORNING. VISIBILITIES COULD BE REDUCED TO AROUND ONE QUARTER MILE IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTHWEST WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING IN THE WAKE OF A STRONG COLD FRONT. FREQUENT GUSTS OF 30 MPH ARE POSSIBLE AND A WIND ADVISORY MAY BECOME NECESSARY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-121045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 255 PM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF LOW PRESSURE WILL BRING SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE MARINE AREA THROUGH THIS EVENING. GUSTY WINDS AND OCCASIONALLY CLOUD TO WATER LIGHTNING STRIKES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT WEDNESDAY AFTERNOON. A FEW GUSTS TO GALE FORCE ARE POSSIBLE. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.